Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have acne that get hard. Starts after a spicy meal or stress. Using clindac-A and fucidin. Better ointment?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
I regularly get Acne boils on my FACE. It starts on a small area in red color, then it gets harder, and it remains for nearly a week before the pus comes out.
I have noticed that it starts the very next day when I have too much of spicy meal, or if I jog/workout more on the day putting more physical stress on the body, or when I work in on the computer for long hours causing eye strain.

I have been using Clindac-A from several years, and also recently i have started applying Fucidin on the affected areas.

Please suggest me if there is a ointment better than the above... and also the remedies.
Posted Tue, 22 May 2012 in Acne
Answered by Dr. Rohit Batra 1 hour later

Thanks for your query.

Acne is a chronic lifestyle disease and can’t be treated with mere creams most of the times.

It requires a treatment with oral antibiotics and isotretinoin to stop acne completely.

Clindamycin is used for acne but fusidic acid is not of much help in acne.

Eating meat or doing physical exercises are not contributory to acne lesions.

I would request you to visit a qualified dermatologist at once to get a treatment for your acne as the pits and scars which are left after the acne subsides is very difficult and costly to treat.


Dr. Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor